# SDR USAA070491

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 294 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 294.5 AT STRINGER 12L.  REMOVED, FABRICATED AND INSTALLED NEW ATTACH ANGLE PR BOEING DWG 65-17684, DEFECT SIZE: .250.
